THE SHORT-WAVE LIMIT FOR NONLINEAR, SYMMETRIC, HYPERBOLIC SYSTEMS
Benjamin Texier
Advances in Differential Equations,
Volume 9, Number 1-2 (2004), 1-52
BACKWARD UNIQUENESS OF SEMIGROUPS ARISING IN COUPLED PARTIAL DIFFERENTIAL EQUATIONS SYSTEMS OF STRUCTURAL ACOUSTICS
R. Triggiani
Advances in Differential Equations,
Volume 9, Number 1-2 (2004), 53-84
LOCAL AND GLOBAL WELL-POSEDNESS FOR A CLASS OF NONLINEAR DISPERSIVE EQUATIONS
Radu C. Cascaval
Advances in Differential Equations,
Volume 9, Number 1-2 (2004), 85-132
GLOBAL EXISTENCE CONDITIONS FOR A NONLOCAL PROBLEM ARISING IN STATISTICAL MECHANICS
I. A. Guerra, M. A. Peletier, and C. J. van Duijn
Advances in Differential Equations,
Volume 9, Number 1-2 (2004), 133-158
ON SCHRODINGER-BOUSSINESQ EQUATIONS
F. Linares and A. Navas
Advances in Differential Equations,
Volume 9, Number 1-2 (2004), 159-176
EXPONENTIALLY ACCURATE BALANCE DYNAMICS
D. Wirosoetisno
Advances in Differential Equations,
Volume 9, Number 1-2 (2004), 177-196
EXISTENCE OF MULTIPLE POSITIVE
SOLUTIONS FOR SINGULAR ELLIPTIC PROBLEMS WITH CONCAVE AND CONVEX NONLINEARITIES
Norimichi Hirano, Claudio Saccon, and Naoki Shioji
Advances in Differential Equations,
Volume 9, Number 1-2 (2004), 197-220
ON THE LOCATION OF CONCENTRATION POINTS FOR SINGULARLY PERTURBED ELLIPTIC EQUATIONS
Simone Secchi and Marco Squassina
Advances in Differential Equations,
Volume 9, Number 1-2 (2004), 221-239
Conditional and unconditional well-posedness for nonlinear evolution equations
Jerry L. Bona, Shu-Ming Sun, and Bing-Yu Zhang
Advances in Differential Equations,
Volume 9, Number 3-4 (2004), 241-265
Spectra of critical exponents in nonlinear heat equations with absorption
V. A. Galaktionov and P. J. Harwin
Advances in Differential Equations,
Volume 9, Number 3-4 (2004), 267-298
Coupled surface and grain boundary motion: nonclassical traveling-wave solutions
Jacob Kanel, Amy Novick-Cohen, and Arkady Vilenkin
Advances in Differential Equations,
Volume 9, Number 3-4 (2004), 299-327
Local estimates and large solutions for some elliptic equations with absorption
A. Porretta
Advances in Differential Equations,
Volume 9, Number 3-4 (2004), 329-351
Local and global well-posedness results for flows of inhomogeneous viscous fluids
R. Danchin
Advances in Differential Equations,
Volume 9, Number 3-4 (2004), 353-386
The Miller scheme in semigroup theory
Rainer Nagel and Eugenio Sinestrari
Advances in Differential Equations,
Volume 9, Number 3-4 (2004), 387-414
On a variational problem involving critical Sobolev growth in dimension four
Mokhless Hammami and Mohamed ben Ayed
Advances in Differential Equations,
Volume 9, Number 3-4 (2004), 415-446
$C^{1,\beta}$
regularity of viscosity solutions via a continuous-dependence result
Mariane Bourgoing
Advances in Differential Equations,
Volume 9, Number 3-4 (2004), 447-480
Existence and multiplicity for
perturbations of an equation involving a Hardy inequality and the
critical Sobolev exponent in the whole of $\mathbb R^N$
B. Abdellaoui, V. Felli, and I. Peral
Advances in Differential Equations,
Volume 9, Number 5-6 (2004), 481-508
Schrödinger group on Zhidkov spaces
Clément Gallo
Advances in Differential Equations,
Volume 9, Number 5-6 (2004), 509-538
Existence of the nontopological condensate in self-dual Chern-Simons gauge theory
Takashi Suzuki and Futoshi Takahashi
Advances in Differential Equations,
Volume 9, Number 5-6 (2004), 539-562
On an evolution system describing self-gravitating Fermi-Dirac particles
Piotr Biler, Philippe Laurençot, and Tadeusz Nadzieja
Advances in Differential Equations,
Volume 9, Number 5-6 (2004), 563-586
Global solutions of Navier-Stokes equations with large $L^2$ norms in a new function space
Qi S. Zhang
Advances in Differential Equations,
Volume 9, Number 5-6 (2004), 587-624
Instantaneous shrinking of the support in degenerate parabolic equations with strong absorption
Michael Winkler
Advances in Differential Equations,
Volume 9, Number 5-6 (2004), 625-643
Location and critical groups of critical points in Banach spaces with an application to nonlinear eigenvalue problems
Thomas Bartsch and Zhaoli Liu
Advances in Differential Equations,
Volume 9, Number 5-6 (2004), 645-676
Local and global solutions for a nonlinear Dirac system
Nikolaos Bournaveas
Advances in Differential Equations,
Volume 9, Number 5-6 (2004), 677-698
On a variational characterization of a part of the
Fucik spectrum and a superlinear equation for the Neumann p-Laplacian in dimension one
Eugenio Massa
Advances in Differential Equations,
Volume 9, Number 5-6 (2004), 699-720
Scattering states for the nonlinear wave equation with small data
Tokio Matsuyama and Minoru Tanaka
Advances in Differential Equations,
Volume 9, Number 7-8 (2004), 721-744
Second-best constant and extremal functions in Sobolev inequalities in the presence of symmetries
Zoé Faget
Advances in Differential Equations,
Volume 9, Number 7-8 (2004), 745-770
Uniqueness and profile of solutions for a superlinear elliptic equation
Yoshitsugu Kabeya and Eiji Yanagida
Advances in Differential Equations,
Volume 9, Number 7-8 (2004), 771-796
Bifurcation problems associated with generalized Laplacians
Klaus Schmitt and Inbo Sim
Advances in Differential Equations,
Volume 9, Number 7-8 (2004), 797-828
Large-amplitude high-frequency waves for quasilinear hyperbolic systems
C. Cheverry, O. Guès, and G. Métivier
Advances in Differential Equations,
Volume 9, Number 7-8 (2004), 829-890
On the minimizers of a Ginzburg-Landau-type energy when the boundary condition has zeros
Nelly André and Itai Shafrir
Advances in Differential Equations,
Volume 9, Number 7-8 (2004), 891-960
Existence and classification of critical points for nondifferentiable functions
Roberto Livrea and Salvatore A. Marano
Advances in Differential Equations,
Volume 9, Number 9-10 (2004), 961-978
Stability and instability of generalized Kolmogorov flows on the two-dimensional sphere
A. A. Ilyin
Advances in Differential Equations,
Volume 9, Number 9-10 (2004), 979-1008
Global solutions of higher-order semilinear parabolic equations in the supercritical range
Yu. V. Egorov, V. A. Galaktionov, V. A. Kondratiev, and S. I. Pohozaev
Advances in Differential Equations,
Volume 9, Number 9-10 (2004), 1009-1038
Some theoretical results concerning diphasic viscoelastic flows of the Oldroyd kind
Laurent Chupin
Advances in Differential Equations,
Volume 9, Number 9-10 (2004), 1039-1078
Regularity for Stokes and generalized Stokes systems under nonhomogeneous slip-type boundary conditions
H. Beirão Da Veiga
Advances in Differential Equations,
Volume 9, Number 9-10 (2004), 1079-1114
Exponential decay for a von Kármán system with memory
Santiago Ayala, S. Yolanda , and Jaime E. Muñoz
Advances in Differential Equations,
Volume 9, Number 9-10 (2004), 1115-1142
Front propagation in bistable reaction-diffusion-advection equations
Luisa Malaguti, Cristina Marcelli, and Serena Matucci
Advances in Differential Equations,
Volume 9, Number 9-10 (2004), 1143-1166
Asymptotic stability of traveling waves for viscous conservation laws with dispersion
Jun Pan and Gerald Warnecke
Advances in Differential Equations,
Volume 9, Number 9-10 (2004), 1167-1184
Antimaximum principle for quasilinear problems
David Arcoya and Julio D. Rossi
Advances in Differential Equations,
Volume 9, Number 9-10 (2004), 1185-1200
On the solutions of quasilinear elliptic equations with a polynomial-type reaction term
Alberto Ferrero
Advances in Differential Equations,
Volume 9, Number 11-12 (2004), 1201-1234
On a degenerate parabolic system for compressible, immiscible, two-phase flows in porous media
Cédric Galusinski and Mazen Saad
Advances in Differential Equations,
Volume 9, Number 11-12 (2004), 1235-1278
Type-II blowup for a semilinear heat equation
Noriko Mizoguchi
Advances in Differential Equations,
Volume 9, Number 11-12 (2004), 1279-1316
Analysis of a scalar conservation law with a flux function with discontinuous coefficients
Florence Bachmann
Advances in Differential Equations,
Volume 9, Number 11-12 (2004), 1317-1338
Existence results for some quasilinear elliptic equations involving critical Sobolev exponents
Hirokazu Ohya
Advances in Differential Equations,
Volume 9, Number 11-12 (2004), 1339-1368
Exact controllability for hyperbolic thermoelastic systems with large memory
Jaime E. Muñoz Rivera and Maria Grazia Naso
Advances in Differential Equations,
Volume 9, Number 11-12 (2004), 1369-1394
Stratified weak solutions of the 1-D Lagrangian Euler equations are viscosity solutions
Alexis Museux
Advances in Differential Equations,
Volume 9, Number 11-12 (2004), 1395-1436